MathSciNet Relay Station
MathSciNet bibliographic data
MR2445574 (2009k:35129) 35K55 (35K20 41A30 65M99)
Wang, Yu-lan; Chao, Lu Using reproducing kernel for solving a class of partial differential equation with variable-coefficients. Appl. Math. Mech. (English Ed.) 29 (2008), no. 1, 129–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement